Y. N. Moschovakis. Recursive metric spaces. Fundamenta mathematicae, vol. 55 , pp. 215–238

Journal of Symbolic Logic 31 (4):651-652 (1966)
  Copy   BIBTEX


This article has no associated abstract. (fix it)



    Upload a copy of this work     Papers currently archived: 76,297

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Review: Y. N. Moschovakis, Recursive Metric Spaces. [REVIEW]B. H. Mayoh - 1966 - Journal of Symbolic Logic 31 (4):651-652.
Recursive Metric Spaces.Y. N. Moschovakis - 1966 - Journal of Symbolic Logic 31 (4):651-652.
On local non‐compactness in recursive mathematics.Jakob G. Simonsen - 2006 - Mathematical Logic Quarterly 52 (4):323-330.


Added to PP

24 (#483,238)

6 months
1 (#450,425)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

No references found.

Add more references